arrow
Volume 29, Number 2
Previous Issue Next Issue

M. Gunzburger & A. Labovsky

10.4208/jcm.1006-m3244

J. Comp. Math., 29 (2011), pp. 131-140.

Preview Full PDF 817 9895 Abstract

J. J. Liu, P. A. Krutitskii & M. Sini

10.4208/jcm.1006-m3131

J. Comp. Math., 29 (2011), pp. 141-166.

Preview Full PDF 838 9831 Abstract

Chuanmiao Chen, Qiong Tang & Shufang Hu

10.4208/jcm.1009-m3108

J. Comp. Math., 29 (2011), pp. 167-184.

Preview Full PDF 839 9755 Abstract

Zhongzhi Bai

10.4208/jcm.1009-m3152

J. Comp. Math., 29 (2011), pp. 185-198.

Preview Full PDF 953 11282 Abstract

Elisabete Alberdi & Juan José Anza

10.4208/jcm.1009-m3137

J. Comp. Math., 29 (2011), pp. 199-214.

Preview Full PDF 881 9954 Abstract

Boran Gao, Shuo Zhang & Ming Wang

10.4208/jcm.1009-m3246

J. Comp. Math., 29 (2011), pp. 215-226.

Preview Full PDF 826 9783 Abstract

Xianggui Li, Xijun Yu & Guangnan Chen

10.4208/jcm.1009-m3113

J. Comp. Math., 29 (2011), pp. 227-242.

Preview Full PDF 847 9696 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard